# SDR AALA20170221003

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 20,280 hours, 8,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT BY THE FORWARD GALLEY NEXT TO THE R1 DOOR HAS A MISSING LENS. REPLACED THE LENS IAW AMM 33-51-00. OPS CHECKED GOOD.
